# SDR IPXA2025010305368

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 32,201 hours, 22,388 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* L SIDE WINDOW *EICAS( ACCOMPLISHED TROUBLESHOOTING PER WDM 30-41-12-1 REV 97. SWAPPED WINDOW HEAT CONTROLLER LEFT WITH RIGHT. SAME FAULT. SWAPPED BACK TO ORIGINAL POSITION PER AMM 30-41-01 PB 401 REV 135. MEASURED RESISTANCE ON WINDOW CONTROL AND SPARE SENSOR. FOUND WITHIN LIMITS. MEASURED WINDOW HEATER J8. FOUND 8,8 MEGA OHM, OUT OF LIMIT. WINDOW REPLACEMENT REQUIRED. PART ORDERED. DMI NREMAINS OPEN. CRN97059394   Q9DY421Y
